Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is body pain a side effect of the medication?

Hi, My mother is HIV positive and has recently been diagnosed with miliary tuberculosis. She has been on Ritib for 28 days now and is occasionally experiencing vertigo. She is also experiencing bodily pain (feet, hands, joints, headaches etc.). Are these normal side effects? Also is their a specific diet for her to follow. Her CD4 count was at 114 when we admitted her to hospital. She is slowly improving but I am still worried, because sometimes it seems as if she is digressing.
Tue, 26 Aug 2014
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
General & Family Physician 's  Response
hi
the symptoms which you have mentioned might be due to the adverse effects of the drugs which should be compulsorily taken.
in any case TB drugs aor Ante retroviral therapy should not be stopped as those drugs helps her to protect from infections.
extra diet rich in protein should be given to your mother for a speedy recovery.

hope your mother recovers soon and all the best
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor I m a Sub-Inspector in CISF working at IGI Airport new delhi, nature of our duty is security check 8 hrs standing duty. Though pains...

Recent questions on  Lentiviruses

doctor1 MD

hi..good day,,may i know how spermatozoa possitive be cured?and is it a serious illness?is it HIV?my friends husband is suffering from this,,he got...

doctor1 MD

After having fulguration done to genital warts using electrocautery, how long will it be before sexual activity can be resumed and how long will it...

doctor1 MD

So my test for hiv came back negative but im having symptoms still. I herd that it takes three months for it to be noticed in your body is there...

doctor1 MD

I have a deep ache in my collar bone specifically starts aching at night time. Im thinking it might be from lifting weights especially weighted...

doctor1 MD

I'm pretty sure I know the answer to this question but like so many others on here, some reassurance is always nice. I realize that my story is...

doctor1 MD

hii doctor , i had full massage from chines lady , no sex . only she put finger in my anus and when finish she hand job on my pines i make p24 ag...

doctor1 MD

Hello, 7 months ago, I french kissed a woman. I do not know whether or not she has HIV , but I am worried that I have contracted it from her. I...